Lodonal for HIV and VL

"I have been on a drug holiday for 19 months now. My VL was starting to go
back up and t-cells going down.....then I learned about LDN. I started on
it in January 2005. My VL dropped by one-half within 6 weeks. As of my
last Dr. appt. on March 30th, my T-cells are higher than they have ever
been since I became +. My HIV doc told me that she thought LDN was a hoax
because "there haven't been any real clinical trials". Well Duh!! That's
because no drug companies have the patent rights to LDN, and they are the
one's who put $$ into clinical trials. So I went to my primary care doc,
and he wrote me a script.

My HIV doc has been very "surprised" by my results over the last 4
months. I have done nothing else different since January besides LDN. I
am the biggest skeptic in the world, but I tried LDN, and my numbers have
improved dramatically. I believe that my improved #'s are completely
associated with the LDN. And to get to the meat of your question....I am
a drinker too. I have had absolutely no noticeable side effects from LDN.
I take 4.5 mg at bedtime. My advice would be to try it. It has helped me.
In fact, I hope that I never have to go on HAART again. Hope this helps
you!!"